Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013 (2013), Article ID 629394, 5 pages
Research Article

A New Subclass of Meromorphic Close-to-Convex Functions

1Department of Mathematics, Government Engineering College, Bikaner 334001, India
2Department of Mathematics, Government Dungar College, Bikaner 334001, India

Received 31 August 2012; Revised 13 November 2012; Accepted 13 November 2012

Academic Editor: Alfonso Montes-Rodriguez

Copyright © 2013 Amit Soni and Shashi Kant. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amit Soni and Shashi Kant, “A New Subclass of Meromorphic Close-to-Convex Functions,” Journal of Complex Analysis, vol. 2013, Article ID 629394, 5 pages, 2013. doi:10.1155/2013/629394